# SDR CA130409002

- Difficulty date: April 6, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Emb ERJ170200SU
- Aircraft time: 17,502 hours
- Engine: Ge CF348E5A1
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Failed
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) ON APPROACH THE CREW REPORTED THE FLAPS HAD FAILED.  AN EMERGENCY WAS DECLARED AND THE FLIGHT LANDED WITHOUT FURTHER COMPLICATIONS.   BY CMC FAULT CODE - 27512014ACE.  FIM TASK- 27-51-00-810-802-A.  FAULT ISOLATION PROCEDURE CARRIED OUT. TRANSITORY CONDITION OF FLAP CONTOL SYSTEM.  BOTH FLAP/SLAT ACE`S BUILT IN TEST PASSED.  FLAP CONTROL SYSTEM OPS TEST C/OUT SERVICE IAW TASK- 27-50-00-710-801-A. IAW SUB TASK- 813-459-A.  MECHANICAL CHECK C/O IAW 27-51-03-000-801A, 400. CONS SERVICE I.
